# SDR HEED089116

- Difficulty date: April 20, 2002
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- Aircraft time: 6,639 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 071128312
- Part serial: 2903
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAND BY FREQUENCY BUTTON DOES NOT ALWAYS OPERATE. REPLACE UNIT.
